EconPapers    
Economics at your fingertips  
 

An application of rationalized Haar functions to solution of linear partial differential equations

Masaaki Ohkita and Yasuhiro Kobayashi

Mathematics and Computers in Simulation (MATCOM), 1988, vol. 30, issue 5, 419-428

Abstract: Rationalized Haar functions (RHFs, for short) are applied for solving linear first- and second-order partial differential equations (PDEs, for short). For this purpose, new operational matrices of integration and differentiation based on a double rationalized Haar series are derived. By using these operational matrices for their solution, the PDEs are transformed into matrix equations quite easily. Coefficients of double rationalized Haar series related to their solutions can be obtained by solving these matrix equations. Some numerical examples are also included.

Date: 1988
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475488900559
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:30:y:1988:i:5:p:419-428

DOI: 10.1016/0378-4754(88)90055-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:30:y:1988:i:5:p:419-428